# SDR AALA20120326009

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 42,506 hours, 5,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY COMPARTMENT NUMBER 371 EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSMEBLY FOR FORWARD GALLEY COMPARTMENT NUMBER 371 EMERGENCY LIGHT.  OPS CHECK NORMAL.
